Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Every numerical semigroup is one half of a symmetric numerical semigroup


Authors: J. C. Rosales and P. A. García-Sánchez
Journal: Proc. Amer. Math. Soc. 136 (2008), 475-477
MSC (2000): Primary 20M14, 13H10
DOI: https://doi.org/10.1090/S0002-9939-07-09098-3
Published electronically: October 25, 2007
MathSciNet review: 2358486
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ S$ be a numerical semigroup. Then there exists a symmetric numerical semigroup $ \overline{S}$ such that $ S=\{ n\in \N ~\vert~ 2n \in \overline{S}\}$.


References [Enhancements On Off] (What's this?)

  • 1. J. L. Ramírez Alfonsín, The Diophantine Frobenius problem, Oxford Lecture Series in Mathematics and Its Applications, 30. Oxford University Press, Oxford, 2005. MR 02260521 (2007i:11052)
  • 2. E. Kunz, The value semigroup of one dimensional Gorenstein ring, Proc. Amer. Math. Soc. 25 (1970), 748-751. MR 0265353 (42:263)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 20M14, 13H10

Retrieve articles in all journals with MSC (2000): 20M14, 13H10


Additional Information

J. C. Rosales
Affiliation: Departamento de Álgebra, Universidad de Granada, E-18071 Granada, Spain
Email: jrosales@ugr.es

P. A. García-Sánchez
Affiliation: Departamento de Álgebra, Universidad de Granada, E-18071 Granada, Spain
Email: pedro@ugr.es

DOI: https://doi.org/10.1090/S0002-9939-07-09098-3
Keywords: Numerical semigroup, symmetric numerical semigroup, Frobenius number
Received by editor(s): January 19, 2007
Published electronically: October 25, 2007
Additional Notes: The authors were supported by the project MTM2004-01446 and FEDER funds
The authors want to thank the referee for her/his comments and suggestions
Communicated by: Martin Lorenz
Article copyright: © Copyright 2007 American Mathematical Society

American Mathematical Society